MathSciNet Relay Station
MathSciNet bibliographic data
MR2358509 (2008k:37049) 37C29 (37B10 37C20 37D05)
Asaoka, Masayuki Hyperbolic sets exhibiting $C\sp 1$-persistent homoclinic tangency for higher dimensions. Proc. Amer. Math. Soc. 136 (2008), no. 2, 677–686.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement